# SDR UPS07849571

- Difficulty date: March 28, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL 350 HYD PRESS SENT TO ZERO AND HYD QTY WENT TO EMER/AUX POSITION. LOSS OF HYD QTY AND PRESS CHECKLIST ACCOMPLISHED.   REPLACED PACKINGS & RETAINER RINGS REF IPC 29-11-24 ITEM 175,180,185 ON WING SLOT CONTROL VALVE IAW MM 27-80-04-2. LEAK AND OPS CHECKED GOOD. NO CONTROL VALVE ARM WAS DISCONNECTED OR ADJUSTED.
